zbMATH — the first resource for mathematics

Ergodic decomposition of a topological space. (English) Zbl 0179.08302

Full Text: DOI
[1] N. Dunford and J. T. Schwartz,Linear Operators, Interscience Publishers (1958), New York
[2] S. Horowitz,Markov Processes on a locally compact space, Israel J. Math.,7 (1969), in press. · Zbl 0216.47102
[3] P. A. Meyer,Probability and Potentials, Blaisdell Publishing Company, (1966), Waltham, Massachusetts. · Zbl 0138.10401
[4] P. A. Meyer,Theorie ergodique et potentiels, Annales de l’Institute Fourier (Grenoble) Vol. 15.1 (1965), pp. 89–96. · Zbl 0134.32402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.